The Annals of Mathematical Statistics

Percolation Processes: Lower Bounds for the Critical Probability

J. M. Hammersley

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 28, Number 3 (1957), 790-795.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706894

Digital Object Identifier
doi:10.1214/aoms/1177706894

Mathematical Reviews number (MathSciNet)
MR101564

Zentralblatt MATH identifier
0091.13903

JSTOR
links.jstor.org

Citation

Hammersley, J. M. Percolation Processes: Lower Bounds for the Critical Probability. Ann. Math. Statist. 28 (1957), no. 3, 790--795. doi:10.1214/aoms/1177706894. https://projecteuclid.org/euclid.aoms/1177706894


Export citation